# SDR USAA001923

- Difficulty date: November 13, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N248US
- Make and model: Boeing 737201
- Aircraft serial: 22755
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1016
- Part time: 49,978 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CHORD CORRODED 5 INCHES, PRESSURE BULKHEAD RIGHT SIDE OF Y CHORD STATION 1016 BL 0.  REPAIRED WEB PER EA 68373A AND SRM 51-30-0.  (M)
